Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Griffiths, Phillip A.
Periods of integrals on algebraic manifolds, III (Some global differential-geometric properties of the period mapping). Publications Mathématiques de l'IHÉS, 38 (1970), p. 125-180
Texte intégral djvu | pdf | Analyses MR 44 #224 | Zbl 0212.53503 | 14 citations dans Numdam

URL stable: http://www.numdam.org/item?id=PMIHES_1970__38__125_0

Bibliographie

[1] M. F. ATIYAH, The signature of fibre-bundles, Global Analysis (papers in honor of K. Kodaira), Princeton Univ. Press (1969), 73-89.  MR 40 #8071 |  Zbl 0193.52302
[2] A. BLANCHARD, Sur les variétés analytiques complexes, Ann. Sci. École Norm. Sup., 73 (1956), 157-202.
Numdam |  MR 19,316e |  Zbl 0073.37503
[3] S. BOCHNER and K. YANO, Curvature and Betti Numbers, Princeton Univ. Press, 1953.  MR 15,989f |  Zbl 0051.39402
[4] A. BOREL and HARISH-CHANDRA, Arithmetic subgroups of algebraic groups, Ann. of Math., 75 (1962), 485-535.  MR 26 #5081 |  Zbl 0107.14804
[5] A. BOREL and R. NARASIMHAN, Uniqueness conditions for certain holomorphic mappings, Invent. Math., 2 (1966), 247-255.  MR 35 #414 |  Zbl 0145.31802
[6] E. CARTAN, Leçons sur la géométrie des espaces de Riemann, Paris, Gauthier-Villars, 1951.  MR 13,491e |  Zbl 0044.18401
[7] S. S. CHERN, On holomorphic mappings of Hermitian manifolds of the same dimension, Proc. Symp. in Pure Math., 11, American Mathematical Society, 1968.  MR 38 #2714 |  Zbl 0184.31202
[8] S. S. CHERN, Characteristic classes of Hermitian manifolds, Ann. of Math., 47 (1946), 85-121.  MR 7,470b |  Zbl 0060.41416
[9] P. DELIGNE, Théorie de Hodge, to appear in Publ. I.H.E.S.  Zbl 0219.14006
[10] H. GRAUERT, Über Modifikationen und exzeptionelle analytische Mengen, Math. Annalen, 146 (1962), 331-368.  MR 25 #583 |  Zbl 0178.42702
[11] P. A. GRIFFITHS, Periods of integrals on algebraic manifolds, I and II, Amer. Jour. Math., 90 (1968), 568-626 and 805-865.  MR 37 #5215 |  Zbl 0169.52303
[12] P. A. GRIFFITHS, Monodromy of homology and periods of integrals on algebraic manifolds, lecture notes available from Princeton University, 1968.  MR 39 #4171
[13] P. A. GRIFFITHS, Periods of integrals on algebraic manifolds, Bull. Amer. Math. Soc., 75 (1970), 228-296.
Article |  Zbl 0214.19802
[14] P. A. GRIFFITHS, Some results on algebraic cycles on algebraic manifolds, Algebraic Geometry (papers presented at Bombay Colloquium), Oxford University Press, 1969, 93-191.  MR 41 #1746 |  Zbl 0206.49803
[15] P. A. GRIFFITHS, Periods of certain rational integrals, Ann. of Math., 90 (1969), 460-541.  MR 41 #5357 |  Zbl 0215.08103
[16] P. A. GRIFFITHS and W. SCHMID, Locally homogeneous complex manifolds, Acta Math., 123 (1970), 253-302.  MR 41 #4587 |  Zbl 0209.25701
[17] A. GROTHENDIECK, Un théorème sur les homomorphismes de schémas abéliens, Invent. Math., 2 (1966), 59-78.  MR 36 #180 |  Zbl 0147.20302
[18] A. GROTHENDIECK, On the de Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., 29 (1966), 95-103.
Numdam |  MR 33 #7343 |  Zbl 0145.17602
[19] R. GUNNING and H. ROSSI, Analytic Functions of Several Variables, Prentice-Hall, 1965.  MR 31 #4927 |  Zbl 0141.08601
[20] H. HIRONAKA, Resolution of singularities of an algebraic variety over a field of characteristic zero, I and II, Ann. of Math., 79 (1964), 109-326.  MR 33 #7333 |  Zbl 0122.38603
[21] F. HIRZEBRUCH, Neue Topologische Methoden in der Algebraischen Geometrie, Springer-Verlag, 1956.  MR 18,509b |  Zbl 0101.38301
[22] W. V. D. HODGE, The Theory and Applications of Harmonic Integrals, Cambridge University Press, 1959.
[23] J. KING, Families of intermediate Jacobians, thesis at University of California, Berkeley, 1969.
[24] K. KODAIRA and D. C. SPENCER, On deformations of complex analytic structures, I and II, Ann. of Math., 67 (1958), 328-466.  MR 22 #3009 |  Zbl 0128.16901
[25] M. H. KWACK, Generalization of the big Picard theorem, Ann. of Math., 90 (1969), 13-22.  MR 39 #4445 |  Zbl 0179.12103
[26] S. LEFSCHETZ, L'Analysis Situs et la Géométrie Algébrique, Paris, Gauthier-Villars, 1924.  JFM 50.0663.01
[27] D. LIEBERMAN, Higher Picard varieties, Amer. Jour. Math., 90 (1968), 1165-1199.  MR 39 #217 |  Zbl 0183.25401
[28] G. MOSTOW and T. TAMAGAWA, On the compactness of arithmetically defined homogeneous spaces, Ann. of Math., 76 (1962), 446-463.  MR 25 #5069 |  Zbl 0196.53201
[29] C. L. SIEGEL, Analytic functions of several complex variables, lecture notes from Institute for Advanced Study, Princeton, 1962.
[30] A. WEIL, Variétés Kähleriennes, Paris, Hermann, 1958.  Zbl 0137.41103
Copyright Cellule MathDoc 2014 | Crédit | Plan du site